CCL

Összesen 2 találat.
#/oldal:
Részletezés:
Rendezés:

1.

001-es BibID:BIBFORM055217
Első szerző:Ispány Márton (informatikus, matematikus)
Cím:Asymptotic behavior of CLS estimators for 2-type doubly symmetric critical Galton-Watson processes with immigration / Márton Ispány, Kristóf Körmendi, Gyula Pap
Dátum:2014
ISSN:1350-7265
Megjegyzések:In this paper, the asymptotic behavior of the conditional least squares (CLS) estimators of the offspring means (?,?) and of the criticality parameter ? + ? for a 2-type critical doubly symmetric positively regular Galton-Watson branching process with immigration is described.
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény külföldi lapban
Galton-Watson branching process with immigration
parameter estimation
data analysis by branching processes
Intelligens város közösségi alkotásból
Megjelenés:Bernoulli. - 20 : 4 (2014), p. 2247-2277. -
További szerzők:Körmendi Kristóf (1989-) (matematikus) Pap Gyula (1954-) (matematikus)
Pályázati támogatás:TÁMOP-4.2.2.C-11/1/KONV-2012-0001
TÁMOP
Adat menedzsment és tudásfeltárás intelligens város alkalmazásokhoz
Internet cím:Szerző által megadott URL
DOI
Intézményi repozitóriumban (DEA) tárolt változat
Borító:

2.

001-es BibID:BIBFORM044013
Első szerző:Ispány Márton (informatikus, matematikus)
Cím:Statistical inference for 2-type doubly symmetric critical Galton-Watson processes with immigration / Márton Ispány, Kristóf Körmendi, Gyula Pap
Dátum:2012
Megjegyzések:Szegedi Egyetem - Bolyai Intézet
In this paper the asymptotic behavior of the conditional least squares (CLS) estimators of the offspring means ([alpha], [beta]) and of the criticality parameter [alpha] + [beta] for a 2-type critical doubly symmetric positively regular Galton-Watson branching process with immigration is described.
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény külföldi lapban
Galton-Watson branching process with immigration
conditional least squares estimator
Megjelenés:arXiv.org [elektronikus dokumentum]. - arXiv:1210.8315 (2012), p. 1-43. -
További szerzők:Körmendi Kristóf (1989-) (matematikus) Pap Gyula (1954-) (matematikus)
Internet cím:Szerző által megadott URL
Intézményi repozitóriumban (DEA) tárolt változat
Borító:
Rekordok letöltése1